# SDR SWAA2022022203279

- Difficulty date: March 2, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 49,140 hours, 28,869 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E WIGGLE PLATE JUST I/B OF PYLON IS CRACKED / REMOVED OLD DAMAGED LT WING T/E WIGGLE PLATE JUST I/B OF PYLON; LOCATED AND DRILLED NEW REPLACEMENT WIGGLE PLATE AND REINSTALLED IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0
